MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303

RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303
Model Number 2303011
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information and the fact that there were similar reportable incidents classified as serious injury, richard wolf gmbh concluded that this case should be reported as a reportable malfunction.
 
Event or Problem Description
It was reported that during a holep (holmium laser enucleation of the prostate) procedure, the motor control unit malfunctioned.Multiple attempts at trying to resolved the issue did not produce a successful outcome.A visual message saying "caution! power control device error! please contact authorized service technician" continued to be displayed on the screen in conjunction with a high pitched audible error tone.The suction unit maintained functionality.There have been no reports of injuries or unacceptable risks to the patient or other personnel.The planned procedure was performed successfully, however, with a 10-minute delay.

Brand Name
POWER CONTROL
Common Device Name
MOTOR CONTROL UNIT 2303
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key25562509
Report Number9611102-2026-00030
Device Sequence Number10280319
Product Code GEY
UDI-Device Identifier04055207056653
UDI-Public04055207056653
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2303011
Device Catalogue Number2303.011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART ID: 8564.851 - CONNECTION CABLE WL 3M.
Patient SexUnknown